Adverse Drug Reactions
North South North West Statewide
THS - Southern Region - Note: No new referrals to Dermatology Outpatient Clinic will be accepted.
Referrals to a specialist should include:
- Evaluation by history of drug usage
- Description of effect
To refer a patient with this condition, please see the Dermatology clinic page for the full referral process and templates.
- Stop responsible agent and report to Adverse Drug Reactions Advisory Committee (ADRAC).
For more information please see the Tasmanian Health Pathways website.
Severe skin reactions, e.g. Stevens Johnson Syndrome, Toxic Epidermal Necrolysis, erythema multiforme
Red flags are clinical indicators of possible serious underlying conditions requiring further medical intervention. They may or may not indicate an emergency.
Proceed to Emergency Department (ED).
LGH ED Reception – Phone: (03) 6777 6405 Fax: (03) 6777 5201
MCH ED* – Phone: (03) 6478 5120 Fax: (03) 6441 5923
NWRH ED* – Phone: (03) 6493 6351 Fax: (03) 6464 1926
RHH ED Reception – Phone: (03) 6166 6100 Fax: (03) 6173 0489
Advice for medical practitioners can be given by the Medical Officer In Charge (MOIC) - see HealthPathways Tasmania for contact information.
*MCH and NWRH MOICs request GPs call them prior to referring a patient to ensure the patient is being sent appropriately to a safe destination.